# SDR DHL2003753006

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM CVG AT APPROXIMATELY 300 FT AGL THE LOWER CARGO FIRE WARNING SYSTEM ILLUMINATED AND WARNING BELL SOUNDED. THE DISPLAY READ FIRE IWD. THIS CONDITION LASTED FOR APPROXIMATELY 2 MINUTES. CHECK LIST PROCEDURES COMPLETED.  PERFORMED SYSTEM TEST AND ACQUIRED ALL SENSORS. NOTED SOME CONDENSATION IN LOWER PITS. FOUND NO EVIDENCE OF COMBUSTION. LOWER CARGO FIRE WARNING SYSTEM TESTED OKAY. OKAY FOR CONTINUED SERVICE IAW B-M/M 26-16-01.
